TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
TheLittleNinja Offline
I'm a secret ninja ;)
I've been here a while
********
 
TheLittleNinja's Avatar
 
Name: Claiiiiiiiiire
Gender: Female
Location: UK

Posts: 1,209
Blog Entries: 22
Join Date: January 20th 2009

The Pill's Side Effects.... - March 14th 2011, 08:16 PM

Hey'Yalll.

Right, so I've been on Microgynon since about July last year.
It's been fine - Until perhaps 3 months ago?

Basically, every time I finish the pack of pills I'm on, I get spots the size of planets! Sure, I've had period spots before, but these ones really could be given their own solar-system!

Secondly, I'm sweating like a pig during my period, and a bit before too. Like, to the point, antiperspirants aren't even touching it! Trust me, I'm washing, deodorising, antiperspiranting - EVERYTHING - but wet patch's under your arms in winter ISN'T a good look. (I'm getting sweat patches just sitting around) I'm getting seriously uncomfortable with this now...

Finally - moody. Being a recovering self harmer, this is really noticeable. I often end up feeling like I want/need to self harm over really SMALL issues. (For example, a minute ago, I couldn't find the right lid for my lunch box, I went BALLISTIC) I generally get really really angry when the week before my period and when I'm on (sometimes) - I used to have mood swings before, but these kinda scare me sometimes.

I know the obvious answer would be to come off the pill altogether. But I was wondering if going on a different pill would help? Listening to my sexual health advisor at college who gave us a talk - apparently the pill 'Yasmin' is meant to be better than Microgynon?

Ideas?
Similar Experiences?

Thanks Guuuuuuuuuys


I'm still alive.
Must have been a miracle
It's been one hell of a ride
Destination still unkown
It's a fact of life: If you make one wrong move with a gun to your head
You better walk the line or you'll be left for dead.


I'm a runaway train on a broken track
I'm the ticker on the bomb that you can't turn back
Thats right.
I got away with it all and I'm still alive.
Let the end of the world come tumbling down.
I'll be the last man standing on the ground
As long as hot blood runs through my veins
I'm still alive.
   
  (#2 (permalink)) Old
Maverick. Offline
Deep Thinker
I've been here a while
********
 
Maverick.'s Avatar
 
Name: Anthony
Age: 28
Gender: Male
Location: Los Angeles

Posts: 1,133
Join Date: February 23rd 2011

Re: The Pill's Side Effects.... - March 14th 2011, 09:12 PM

Those are some weird side effects you are having. With any medication, regardless of what it shall be, things like this are bound to happen. If they are to happen, you should let the doctor who gave you the pills know about this. They will then make the appropriate decision as to whether or whether not to take you off of it, or to change the dosage. In some cases, the medication might be helping you, but the side effects make it seem like it isn't. So the doctor might also give you something to help the side effects. If you are having trouble, or problems with medication that you were prescribed, you have to inform the doctor. If you feel as though you want to go onto a different pill, you should mention that. I hope that this helped.


You've had a landscaper and a house keeper since you were born
The sunshine always kept you warm.
   
1 user(s) liked this post or found it helpful.
  (#3 (permalink)) Old
Harmony♥ Offline
Proud Military Girlfriend
Jeez, get a life!
***********
 
Harmony♥'s Avatar
 
Name: Shannon
Age: 28
Gender: Female
Location: IRAW!

Posts: 5,741
Blog Entries: 11
Join Date: March 31st 2010

Re: The Pill's Side Effects.... - March 14th 2011, 10:11 PM

As Jesse mentioned, you need to inform your doctor. These are very strange side effects, but they seem to be interferring with your life, and that needs to change. Unfortunately, they can't change the dosage of your birth control pill, but they can give you a pill that has less estrogen (the female form of testosterone) in it. This is the pill that I am on, called Reclipson.
You can try taking Yasmin, but the side effects of that are much worse. They had a recall on it not that long ago here in the US, and I can't see why the UK would be any different.
Ask about the different forms of birth control that your doctor can prescribe to you. Since we're not doctor's, we can't tell you to stop taking it for obvious reasons.











I may wear the glass slippers; But my hero wears combat boots <3 I love you, Lieutenant




HelpLink Mentor 6/13/2011
Pregnancy & Childcare Moderator 11/26/2011
Fashion & Style Moderator 12/28/2011
Social Groups Moderator 12/28/2011
  Send a message via AIM to Harmony♥  
  (#4 (permalink)) Old
Melody Pond Offline
is a superhero
I can't get enough
*********
 
Melody Pond's Avatar
 
Name: Rachel
Age: 26
Gender: Female
Location: UK

Posts: 2,684
Blog Entries: 69
Join Date: January 6th 2009

Re: The Pill's Side Effects.... - March 14th 2011, 10:16 PM

I am in Microgynon and I have had no problems. It took me a couple of brands to get to one that suits me though.

There are many different brands of the pill you just have to try a few to find one that reacts well with your body and your hormones. It is hard to say that one brand of the pill is better than another because they react differently with different people.

I recommend going back to you doctor and asking to change the brand of your pill because of these problems.
   
  (#5 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Re: The Pill's Side Effects.... - March 15th 2011, 01:18 AM

Of course going on a different pill would help. When I started I was on Cilest,and after six months decided it was making me too emotional and changed to Yasminelle (a new version or something of Yasmin) which was Holllllyyy Fuckkk awful because it reacted with my depression in a horrible way, so after barely managing four weeks of that I moved onto Microlite, which I've been on since and which has given me next to no annoying side effects.

What I'm saying is each pill is going to be very different for you and you may need a few trid before you find the one that's right for you. Most people I know are on Yasminelle but I could barely cope with it ~ this just shows that it's different for everyone. You need to talk to your doctor and they'll try you out with a different pill (: xx


Honey, you're familiar, like my mirror, years ago
.....
I slithered here from Eden just to sit outside your door
...
...
Níl a shíltear mar a bhítear.
Things are not always what they seem.
   
Closed Thread

Bookmarks

Tags
effects, pill, side

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.